UNIGE document Scientific Article
previous document  unige:12260  next document
add to browser collection
Title

The Conway potential function of a graph link

Author
Published in Mathematical Proceedings of the Cambridge Philosophical Society. 2004, vol. 136, no. 3, p. 557-563
Abstract We give a closed formula for the multivariable Conway potential function of any graph link in a homology sphere. As corollaries, we answer three questions by Walter Neumann about graph links.
Note 1 figure
Stable URL http://archive-ouverte.unige.ch/unige:12260
Full text
Article (154 Kb) - public document Free access
Identifiers
Structures

151 hits

70 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :